# SDR SIMA20130318001

- Difficulty date: March 18, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 33,620 hours, 30,290 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3572 THE CREW REPORTED THAT SHORTLY AFTER TAKEOFF THE MASTER WARNING WENT OFF AND THEY RECEIVED A RED "BLD 2 LEAK" EICAS MESSAGE.  AN ASSOCIATED CONDITION: RADIOS BECAME SCRATCHY AND UNREADABLE.  THE CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO SDF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE "O" RINGS AT BLEED SYSTEM 2 JOINT 18 IAW AMM CH 36-11-10.  NO LEAKS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
